Home » Community » Message Boards » Get Healthy » Plan B & Bleeding

Discussion

Plan B & Bleeding

I was supposed to get my period on the 20th (but I'm pretty irregular; it can come a few days late). 3 days later I had unplanned sex with my boyfriend for the first time. I know my hymen already broke due to sports, but I bled a little after it. He didn't use a condom. We immediately went to get Plan B. After taking the first pill, I bled. It's like a period but lighter. Can it be my period and that it's just a few days late? or is it Plan B causing the bleeding? If it's Plan B, how long does the bleeding last? My periods usually lasts 6-7 days. (I've read that many women bleed after taking Plan B and some consider it as a regular period.) Could it be both? Also, how long do the side effects of Plan B last? I've been having the nausea and abdominal pain side effects since the 24th.

 Reply
Subscribe
Notifiy me with emails too



2 Replies

MaryTB
COMMUNITY MANAGER
2 years, 3 months ago
Re: Plan B

Hi there-

I would recommend you talk to a doctor. A qualified professional should be able to answer all your questions and make sure you are healthy.

Good luck!


MissXu
elite
2 years, 3 months ago
Side effects

Having nausea and abdominal pain may be side effects, but adbominal pain can be also be a sign of an serious health risk. It's best to visit your doctor and have tests taken to make sure you're all okay. Best of luck! 


Welcome to TotalBeauty.com!
Ready to unleash your inner beauty junkie? Enter your email and check the boxes below to get free samples, exclusive deals, discounts at Total Beauty Shops, and expert beauty tips delivered straight to your inbox!
Email to a friend